# SDR COMA9810053

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 17,394 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR EMERGENCY EXIT SIGN IS INOPERABLE, EMERGENCY FLOOR PATH LIGHTING TO ROW 3 IS INOPERABLE.  REPLACED EMERGENCY LIGHTS BATTERY.
